# SDR UALA2010032200943

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 40,950 hours, 15,977 cycles
- Engine: Iae V2522A5
- System (JASC): 2710 · Aileron Control System
- Part: Servo Control
- Part number: 31073068
- Part serial: 35933594
- Condition: Faulty
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LT AILERON ISSUE, FLIGHT DIVERTED.  AILERON JERK HAPPENED WITH A-P ON, AP WASN'T DISENGAGED AND DID NOT KICK OFF.  SPOILERS DIDN’T DEPLOY OR MOVE TO CAUSE ANY ROLL.  AILERON FLOATED UNTIL AN INPUT WAS MADE THEN AILERON JERKED INTO COMMANDED POSITION.  UNCOMMANDED MOVEMENT STARTED ON T/O ROLL TO FL250 COULDN'T DUPLICATE ON GROUND AFTER LANDING.  REPLACED AILERON SERVOS 33CE3 AND CE1.  ACCOMPLISHED ALL LM CALLOUT AND CHECKS.  NO MESSAGES OR ECAM WARNING.  ACCOM CAT 111 CHECK.
